Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  I am allergic to dust, which h

Total Views: 269

I am allergic to dust, which has led to asthma. I had taken then fish medicine in Hyderabad about 2 yrs ago and did not experience any asthma problem for 2 yrs. Now, off late I have started experiencing asthma problems. Can u help me out with this.

PAST HISTORY : No recent medical history of asthma

1 Answers

asthma is a chronic illness that requires continue medication for a period of time as there is inflammation in the airway mucus membrane it usually gets aggravated in winter season or on contact to any allergen.
kindly get Peak expiratory flow rate and consult the chest physician for continued relief.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
About 5 years ago I noticed a dramatic reduction of the muscle mass (Muscle atrophy) in my right calf muscle, like 75% to 80% reduction compared to my Left calf Muscle (possible the gastrocnemius), I also noticed that my Achilles is also very loose, when in a relaxed state, compared to the left leg. What could be the possible problems? There is no pain (other than uneasiness like restless leg syndrome) associated with this problem. I do have a lower back problem (damage) that was done 30 years ago to the L4/L5 herniated disk. Now I have noticed that other muscles are starting to harden and reduce like the one did 5 years ago. I went on a 15 mile hike in the mountains this past summer and I am very active during the day. However I do not regularly exercise as I should. Thoughts?
1 Answer
Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?
2 Answers
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -